MathSciNet Relay Station
MathSciNet bibliographic data
MR7803 (4,195b) 40.0X
Glass, T. F.; Leighton, Walter On the convergence of a continued fraction. Bull. Amer. Math. Soc. 49, (1943). 133–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement